# SDR DHL9780210C

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT LOWER T/E PANEL AFT OF MLG HAS HEAVY DENTS THROUGH LOWER SURFACE.  REMOVED PANELS AND REPAIRED PER SRM 56-1-21.
